Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

94 years old, No pulse in feet, low BP. Had strokes. Life Span?

My mom is 94 and dr has said she has no pulse in either feet ,they are cold and red and turning purple color She has had strokes in past. Hasn t walked in 3 yrs. is on 5 liters of o2 and on consintrator at night How long could she have she has been on hospice 6 months, low bp, sleeps a lot. On methadone 15 mg 8 am 15mg at 2 pm 15 mg at bed plus 10 mg of Xanax for anxiety. Also morphine for pain in hands the turn red and extreme question as on last fri no pulse in feet how long can she last?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

Absent pulse in the feet may be from obstruction of the arteries upstream - may even be high in the pelvis. Change of colour may mean impending gangrene.
There is no immediate influence on life span from this, but over a period of time.
As of now, the primary illness and co-morbidities decide the outcome.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor